# SDR CALA2017100603519

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 75,689 hours, 16,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE R3 EMERGENCY DOOR SLIDE LIGHT INOPERATIVE.   REPLACED THE BULB AND OPS CHECKED GOOD.
